Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

My hair became so thin & frizzy. What can I do ?

after my hysterectomy , my hair became so thin & frizzy. what can I do? my son is getting married in a few months and I need to do something with it
Asked On : Fri, 11 Mar 2011
Answers:  2 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
it is due to the hormonal imbalance. either consult a good homeopath or start drinking Noni herbal fruit juice. log into:
Answered: Fri, 11 Mar 2011
Homeopath Dr. Rangadhar Satapathy's  Response
Hi greetings from health care magic. The cause of thin hair has many like hormonal imbalance ( in your case after hysteroctomy), deficiency of essential cellular elements, in thyroid disorder ( you can test for your TSH level too), any drugs side effects etc.
Hair is made up of protein, so it is important to eat a healthy diet that includes foods with protein. Protein is found in foods including meat, fish, legumes, cheese, and more. It is recommended that people eat about three servings of protein every day.Hair also needs minerals, particularly iron, in order to grow. Iron is found in meat, fish, and poultry. It is found in small amounts in some vegetables, but vegetarians may need to take an iron supplement.
Homeopathy constitutional treatment can be helpful also. Thank you

Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor